# SDR FDEA201011214448

- Difficulty date: November 21, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N610417
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, DOOR L2 SILL PLATE FWD CORNER SECTION PULLED RIVETS. CRACK FOUND ON   CORNER EDGE. CRACK REPAIR CARRIED OUT ON L2 DOOR SILL PLATE IAW EA F-5320-142350. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
